# SDR HNAA2023030600058

- Difficulty date: March 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 40,510 hours, 36,969 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN PITCH TRIM INOP EICAS MESSAGE DURING CLIMBOUT, AUTO PILOT NOT SELECTED, FO FLYING
FACT  03MAR23  10:36  PHL
INSP CMC FOUND HSCU FAILURE. R&R'D HSCU IAW EMB 145 MM 27-40-01 OPS CHECK GOOD OK FOR SERVICE
